Extended r-spin theory and the mirror symmetry for the Ar–1-singularity

Buryak, A (2020) Extended r-spin theory and the mirror symmetry for the Ar–1-singularity. Moscow Mathematical Journal, 20 (3). pp. 475-493. ISSN 1609-4514

Abstract

Metadata

Authors/Creators:
  • Buryak, A
Copyright, Publisher and Additional Information: This article is protected by copyright. Materials in this journal may be reproduced by any means for educational and scientific purposes without fee or permission (provided that the customary acknowledgment of the source is given).
Keywords: Moduli space of curves, Frobenius manifold, singularity, mirror symmetry
Dates:
  • Accepted: 19 November 2019
  • Published (online): 14 May 2020
  • Published: July 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Dec 2019 12:09
Last Modified: 05 Jun 2020 02:40
Published Version: http://www.mathjournals.org/mmj/2020-020-003/2020-...
Status: Published
Publisher: Independent University of Moscow

Share / Export